UNIGE document Scientific Article
previous document  unige:12286  next document
add to browser collection

Optimally small sumsets in finite abelian groups

Plagne, Alain
Published in Journal of Number Theory. 2003, vol. 101, no. 2, p. 338-348
Abstract Let G be a finite abelian group of order g: We determine, for all 1pr; spg; the minimal size mGðr; sÞ ¼ minjA þ Bj of sumsets A þ B; where A and B range over all subsets of G of cardinality r and s; respectively. We do so by explicit construction. Our formula for mGðr; sÞ shows that this function only depends on the cardinality of G;
Full text
Article (Published version) (162 Kb) - document accessible for UNIGE members only Limited access to UNIGE
(ISO format)
ELIAHOU, Shalom, KERVAIRE, Michel, PLAGNE, Alain. Optimally small sumsets in finite abelian groups. In: Journal of Number Theory, 2003, vol. 101, n° 2, p. 338-348. https://archive-ouverte.unige.ch/unige:12286

219 hits

0 download


Deposited on : 2010-11-02

Export document
Format :
Citation style :